# SDR SWAA2016063053373

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 65,766 hours, 52,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE UPPER FORWARD AND AFT BRACKETS CRACKED.  R & R BRACKETS IAW SRM.
